# SDR CA060424002

- Difficulty date: April 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 315 hours
- Engine: Lyc IO540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fly Wire
- Part number: AN676AC6300
- Condition: Broken
- Location: Mlg
- Part time: 269 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT IS EQUIPPED WITH AEROCET 3450 AMPHIBIAN FLOATS.  AFTER A TWO-HOUR FLIGHT AND AT 3000 FT ALTITUDE ON APPROACH FOR LANDING, THE PILOT HEARD A LOUD NOISE.  NO TURBULENCE WAS NOTED AT THE TIME AND AN UNEVENTFUL LANDING WAS COMPLETED.  UPON GROUND INSPECTION THE FORWARD FLY WIRE (ASSEMBLY P/N: U613) WAS OBSERVED TO HAVE BROKEN APPROXIMATELY 3 1/2 INCHES FROM THE LOWER END.  FLY WIRE WAS REPLACED, AREA INSPECTION CONDUCTED WITH NO FURTHER DISCREPANCIES AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE PART IN QUESTION HAS BEEN SENT FOR A FAULT ANALYSIS.  A CLOSE VISUAL INSPECTION INDICATED A POSSIBLE FLAW IN THE MATERIAL.
